# SDR AALA201803199015

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 3,927 hours, 1,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS NOT GROUNDED. L3 DOOR DAMPER AN EMERGENCY OPERATION DOOR CYLINDER ACCUMULATOR NEEDS SERVICING. REPLACED L3 DOOR SLIDE AND INFLATION RESERVE PER AMM 25-62-47, AMM 25-52-49, MCM 25-94-00 , AND MCM 25-94-02.
